# SDR SWAA2024030547300

- Difficulty date: February 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 426 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FWD CARGO DOORWAY FWD SHIELD AT RBL 24; WL 156; BS 426<[01] REMOVED AND REPLACED ON FWD. CARGO DOORWAY FWD. SHIELD AT WL 156; RBL 24; BS. 420 - BS.440 IAW BOEING 737-700 SRM 51-40-02; & DWG# 143A0080.
